It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anxiety Message Board


Anxiety Board Index
Board Index > Anxiety | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Hi all-
I am still fairly new to this site, as I am still fairly new to anxiety. I began suffering this past June and have had trouble with it ever since. Before Zoloft, I typically always had the undercurrent of anxiety, with panic attacks primarily at night. I met with a psychologist over the summer but it was expensive, so my visits were very spaced out. When I started graduate school in August, I was finally able to see the same pyschologist and a psychiatrist for free so that's been great.

I was prescribed Zoloft during my first meeting with my psychiatrist and began taking it on August 30 (about 6 weeks ago). I started at just 25mg for a week, then increased to 50mg where I stayed for awhile. I was feeling great for the most part. I still had little spikes of anxiety, but it wasn't anything that I couldn't just shake off. I had trouble sleeping at first, and took Ativan before bed to help with that, and was able to stop taking that after about 2 weeks or so. I didn't seem to have many other noticeable side effects. Things were looking up.

I returned to my psychiatrist on September 26th and told him how things were going. He suggested increasing my dosage to 100mg since I was still having little spikes. I was nervous because I did feel as though the 50 was working, and I wasn't sure if I should just give it more time. But I did as my psychiatrist told me. So that afternoon I took 75mg of Zoloft, and did so for the next 5 days. Then, last week, on October 1st, I increased to 100mg and have been there for a little over a week. I just met with my psychiatrist again on Monday (October 8) and everything seemed to be well. But that night I had a horrible panic attack and wasn't able to get any sleep. Since then I have had anxiety and panic off and on.

I called him this morning and he told me I should just wait it out. I just wanted to know if anyone else has had experience with increased anxiety when increasing a dosage of Zoloft or any other SSRI, or if that is not normal. Part of me feels as though maybe 100mg is too much (is it possible to have too high of a dosage?) I'm not sure if I should discuss going back down to the 50mg and giving it more time. Any advice and comments would be great, and thank you for reading.





All times are GMT -7. The time now is 11:31 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!